Translator Disclaimer
May 2013 On the dimension datum of a subgroup and its application to isospectral manifolds
Jinpeng An, Jiu-Kang Yu, Jun Yu
J. Differential Geom. 94(1): 59-85 (May 2013). DOI: 10.4310/jdg/1361889061

Abstract

The dimension datum of a subgroup of a compact Lie group is a piece of spectral information about that subgroup. We find some new invariants and phenomena of the dimension data and apply them to construct the first example of a pair of isospectral, simply connected closed Riemannian manifolds which are of different homotopy types. We also answer questions proposed by Langlands.

Citation

Download Citation

Jinpeng An. Jiu-Kang Yu. Jun Yu. "On the dimension datum of a subgroup and its application to isospectral manifolds." J. Differential Geom. 94 (1) 59 - 85, May 2013. https://doi.org/10.4310/jdg/1361889061

Information

Published: May 2013
First available in Project Euclid: 26 February 2013

zbMATH: 1268.22004
MathSciNet: MR3031860
Digital Object Identifier: 10.4310/jdg/1361889061

Rights: Copyright © 2013 Lehigh University

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.94 • No. 1 • May 2013
Back to Top